Hilbert Inequalities Related to Generalized Hypergeometric Functions mFn
Mathematica balkanica, Tome 22 (2008) no. 3-4, p. 307
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2008_22_3-4_a8,
author = {Mario Krnich and Zivorad Tomovski and Josip Pecaric},
title = {Hilbert {Inequalities} {Related} to {Generalized} {Hypergeometric} {Functions} {mFn}},
journal = {Mathematica balkanica},
pages = {307},
year = {2008},
volume = {22},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2008_22_3-4_a8/}
}
Mario Krnich; Zivorad Tomovski; Josip Pecaric. Hilbert Inequalities Related to Generalized Hypergeometric Functions mFn. Mathematica balkanica, Tome 22 (2008) no. 3-4, p. 307. http://geodesic.mathdoc.fr/item/MABA_2008_22_3-4_a8/